# SDR SWAA2017092016469

- Difficulty date: September 14, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 144A9401U20
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD BRACKET ASSEMBLY CRACKED AT BS 727.  R&R BRACKET ASSEMBLY IAW SRM.
